|Online since 2002|
Nexium Side EffectsIf you've used Nexium, please help others by sharing your experience with side effects. What would you tell your best friend about this product? Please remember that we do not give medical advice. That is for your local health care provider, who is familiar with your medical history.
Long term Nexium usage
I have been using nexium for 11 years now what want to know can it make my hair fall out? can it harm my liver? also can it make my eye site go bad.
AskDocWeb: Hair loss seems to be a very rare side effect of Nexium. Yellowing of skin or eyes from liver problems is listed as a rare but serious possible side effect as is blurred vision. According to the patient information for Nexium, elevated liver enzymes can occur in less than 1 percent of people who take it.
I got a nosebleed after taking a second Nexium while dining out because I was eating some restricted foods. Could the extra Nexium have caused the nosebleed?
AskDocWeb: Yes, nosebleed (Epistaxis) is reported to occur in less than one percent of Nexium users.
I have been taking Nexium now for about 9 years or so, and ever since then I have had not only diarrhea but fecal incontinance... could taking Nexium have caused this?
AskDocWeb: Fecal incontinence is not mentioned in the product data provided by the manufacturer however, diarrhea is list as one the most common adverse reactions (4.3%) that were possibly or probably related to Nexium. Diarrhea that persists for more than a couple of days may be a sign of an underlying condition, such as inflammatory bowel disease so check with your doctor.
Rare medical case
Nexium: I Just went to my GI doctor again. I have abdominal pain, stomach pain, every abdominal hurts, day and night. He said IBS, GERD, Hernia, and he wants to scope me( again). I get no relief from Nexium. Tried every PPI, and others. I do not understand. How long are you suppose to stay on Nexium? I have never been this bad in my belly. Doc just says, " Yak, Yak, YAk. I want to know 2012 side effects. The internet just confuses me. I loved my GI, but I'm a rare medical case. At 42. Heart, PAD, Joints, extreme fatigue, Diabetic, Ortho. 19 surgeries, and 30 outpatient. Do I stop this Nexium? HELP!!!!!
AskDocWeb: Hi Tammy, thanks for posting your story. As you have no doubt discovered, being a "rare medical case" often involves a lot of tests and a lot of frustration. If you have lost confidence in your doctor then you may want to ask for a referral to a specialist.
I am getting blurred vision a week after using nexuim hp7. It comes and goes... Apart from that a little constipated.
Weight gain from Nexium?
I am in the Military and after coming back from being deployed in the Middle East I developed severe Acid Reflux. I was originally prescribed Prilosec and gained a total of 50 pds in 3 months. After fighting with my nurse practiioner for nearly a year I was then Prescribed Nexium. I have gained 15 more pds since then as well as rapid heartbeat and problems with my menstrual cycle. Its also gotten to the point where I am throwing up every morning when I wake up and coughing that is out of this world. The nurse just prescribes more medicine for more symptoms that come up. Is there an actual website that I can go to that states all the side effects of this medication. Im sick of hearing my nurse tell me that Nexium does not cause weight gain.
AskDocWeb: First, thank you for your service. The prescribing information provided by the manufacturer of Nexium (AstraZeneca) states that weight increase was experienced by less than 1% of those using Nexium in the clinical trials. (Source: http://www1.astrazeneca-us.com/pi/Nexium.pdf)
Now one percent doesn't sound like a lot but multiply that by about 7 million customers and you'll see that close to 70,000 people have weight gain while using Nexium. Several of them have posted here.
Nexium side effects
I have been using nexium for two weeks. I have a mild case of gastritis. After the two weeks i stopped because i realized i was getting muscle and joint pains. I also have SC disease. I still get the muscle pain occasionally. It's only been a week since i came off the nexium. What effects would the nexium have caused?
AskDocWeb: The most common side effects associated with Nexium include head pain (headache), diarrhea, and stomach cramps. The side effect listed as occurring infrequently are sinus irritation and congestion, dry mouth, indigestion, incomplete or infrequent bowel movements, dizziness, nausea, and gas. Then there is a long list of side effects that are listed as rare:
Read more feedback about Nexium.
Report - 55 - 56 - Page 57 - 58 - 59 - 60 - Last Page 67
If you find this page useful share it with others. Use the form below to ask a question about side effects or share your experience with Nexium. Please note that all addresses are held confidential.
Thanks for stopping by!
This consumer advocate website is protected by copyright © 2007-2012 Askdocweb, Inc. All Rights Reserved. This is a layman's report on Nexium and is not intended to replace discussions with a health care provider. Do not use the information on this forum as a substitute for your doctor's advice. Always consult your doctor before taking any drug and follow your doctor's directions. Source material: Food and Drug Administration, Medline, Physician's Desk Reference, and the largest community of people in the world, those who are concerned about side effects and healthcare.